# SDR 97UAL900561

- Difficulty date: July 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Engine: Pwa PW4077
- System (JASC): 2210 · Autopilot System
- Part: Auto Pilot
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WITH A/P ENGAGED AND SPEED BRAKE EXTENDED TO FULL UP POS.  ON DESCENT PLANE TRIED TO NOSE DIVE UP TO 10 DEG NOSE DOWN. DESCENT RATE WENT TO 5880 FPM.  DISENGAGED A/P WORKED FINE. TRIED A 2ND TIME WITH A/P ENGAGED SAME PROBLEM.  WITH A/P DISENGAGED USED SPEED BRAKE TWICE WITH NO NOSE DOWN EXCESS.
